Buy it Again
Alka Seltzer Cold & Flu Night - 20 Count

Alka Seltzer Cold & Flu Night - 20 Count

Cold & Flu, Multi-Symptom, Night, Liquid Gels

Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: New! Free of artificial dyes & preservatives. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/nasal decongestant. Runny nose. Nasal congestion. Sore throat. Headache & body ache. Cough. Fever. Questions or comments? 1-800-986-0369 (Mon-Fri 9 am - 5 pm EST). Does not contain aspirin. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Spain.
Active Ingredients: In Each Capsule: Acetaminophen (325 mg), Dextromethorphan Hydrobromide (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine Hydrochloride (5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: Acacia Gum, Ascorbic Acid, Citric Acid, DL-Alpha-Tocopherol, Ferrosoferric Oxide NF, Gelatin, Glycerin, Maltodextrin, Medium Chain Triglyceride Oil, Natural Beta-Carotene, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sorbitol-Sorbitan Solution, Sunflower Oil.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: skin reddening; blisters; rash; hives; facial swelling; asthma (wheezing); shock. If skin or general allergic reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 10 capsules in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen,
Directions Directions: Do not take more than the recommended dose. Adults and Children 12 Years and Over: Take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children Under 12 Years: Do not use.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.